Discussion Response

Submitted byResponse to
From: cm
cmilner42@msn.com
Ringing in the ears

Date: 06-Aug-2000 at 07:02 PM EDT
Host: 1Cust191.tnt20.dfw5.da.uu.net /

Document Title: Re: Ringing in the ears

I would say it is lyme I have it the majority of the time also but here are the side effects of Dynabac. I took it for a while maybe it should be combined with another antibiotic also. Rare side effects can cause ringing in the ears. Hope this helps. Carolyn


Return to top

Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor
can determine if it is safe for you to continue taking Dynabac.

More common side effects may include...
Abdominal pain, diarrhea, headache, nausea, vomiting

Less common side effects may include...
Dizziness/vertigo, gas, hives, increased cough, insomnia, itching, pain, rash, shortness of breath, stomach and intestinal
disturbances, weakness

Rare side effects may include:
Abnormal stools, allergic reaction, anxiety, constipation, coughing up blood, dehydration, depression, dry mouth,
fainting, fever, fluid retention, flu-like symptoms, frequent urination, inflammation of the stomach and intestines, loss of
appetite, mouth sores, muscle pain, neck pain, nervousness, nosebleeds, painful menstruation, "pins and needles",
pounding heartbeat, rapid breathing, reduced vision or other eye problems, ringing in ears, sleep­iness, sweating, swelling
of hands and feet, taste alteration, thirst, tremor, vaginal fungus, vaginal inflammation



Previous Document
Next Document
View By Date
View by Thread



The Lyme Disease Network of NJ, Inc.
43 Winton Road
East Brunswick, NJ 08816
http://www.lymenet.org/